# SDR RAIA990419

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 31055863
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 7650 - JFK - LEFT ENGINE OIL CONTAM LIGHT ILLUMINATED, THEN THE LEFT RPM AND TORQUE STARTED FLUCTUATING.  MAINTENANCE REPLACED LEFT ENGINE RPM MONOPOLE.  INSPECTED LEFT CHIP DETECTOR AND PERFORMED SOAP SAMPLE.  (M)
